# SDR GAIA02143ST

- Difficulty date: October 24, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N936PG
- Make and model: Boeing 727225
- Aircraft serial: 22441
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, IT WAS DISCOVERED THAT THE LEFT WING NR 4 SLAT INTERIOR RIB WAS CRACKED AT WS 410, OUTBOARD OF THE ACTUATOR ATTACH POINT.  REPAIR WAS ACCOMPLISHED IAW BOEING 727 SRM 57-50-3, FIGURE 9.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
